# SDR UALA2012123107467

- Difficulty date: December 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 61,563 hours, 22,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DAMAGED SKIN WAS REMOVED FOUND SHEAR TIE BETWEEN STRINGER 44R AND 43L, FRAME 60 DAMAGED.  MAJOR REPAIR: DRILLED HOLE PATTERN OUT, BEGAN DRILLING HOLES TO SIZE. COLD FORMED SHEAR TIE REF SRM.  INSTALLED SHEAR TIE.  ACCOMPLISHED HFEC REF NDT, NO CRACKS NOTED.
